doi: 10.3934/era.2020074

The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay

1. 

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

2. 

Laboratoire de Mathématiques et Applications, UMR CNRS 7348-SP2MI, Université de Poitiers, Boulevard Marie et Pierre Curie-Téléport 2, 86962, Chasseneuil Futuroscope Cedex, France

3. 

Department of Mathematics, China University of Mining and Technology, Xuzhou 221008, China

4. 

School of Mathematics and Statistics, Hubei University of Arts and Science, Xiangyang 441053, China

* Corresponding author: Xingjie Yan

Received  March 2020 Revised  June 2020 Published  July 2020

Fund Project: Research partly supported by the Fund of Young Backbone Teacher in Henan Province (No. 2018GGJS039)

This paper concerns the stability of pullback attractors for 3D Brinkman-Forchheimer equation with delays. By some regular estimates and the variable index to deal with the delay term, we get the sufficient conditions for asymptotic stability of trajectories inside the pullback attractors for a fluid flow model in porous medium by generalized Grashof numbers.

Citation: Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, doi: 10.3934/era.2020074
References:
[1]

T. Caraballo and J. Real, Navier-Stokes equations with delays, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., 457 (2001), 2441-2453.  doi: 10.1098/rspa.2001.0807.  Google Scholar

[2]

T. Caraballo and J. Real, Attractors for 2D Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297.  doi: 10.1016/j.jde.2004.04.012.  Google Scholar

[3]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, New York–Heidelberg–Dordrecht–London, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[4]

J. García-LuengoP. Marín-Rubio and G. Planas, Attractors for a double time-delayed 2D Navier-Stokes model, Disc. Contin. Dyn. Syst., 34 (2014), 4085-4105.  doi: 10.3934/dcds.2014.34.4085.  Google Scholar

[5]

D. Li, Q. Liu and X. Ju, Uniform decay estimates for solutions of a class of retarded integral inequalities, J. Differential Equations, Accepted, 2020. Google Scholar

[6]

L. LiX.-G. YangX. LiX. Yan and Y. Lu, Dynamics and stability of the 3D Brinkman-Forchheimer equation with variable delay (Ⅰ), Asymptot. Anal., 113 (2019), 167-194.  doi: 10.3233/ASY-181512.  Google Scholar

[7]

J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969.  Google Scholar

[8]

P. Marín-Rubio and J. Real, Pullback attractors for 2D-Navier-Stokes equations with delays in continuous and sub-linear operators, Discrete Contin. Dyn. Syst., 26 (2010), 989-1006.  doi: 10.3934/dcds.2010.26.989.  Google Scholar

[9]

D. A. Nield, The limitations of the Brinkman-Forchheimer equation in modeling flow in a saturated porous medium and at an interface, Int. J. Heat Fluid Flow, 12 (1991), 269-272.  doi: 10.1016/0142-727X(91)90062-Z.  Google Scholar

[10]

Y. Ouyang and L. Yang, A note on the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 70 (2009), 2054-2059.  doi: 10.1016/j.na.2008.02.121.  Google Scholar

[11]

Y. Qin, Integral and Discrete Inequalities and Their Applications, Vol. Ⅰ: Linear Inequalities and Vol. Ⅱ: Nonlinear Inequalities, Birkhäser, Basel/Boston/Berlin, 2016.  Google Scholar

[12]

J. Simon, Compact sets in the space $L^p(0, T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[13]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Second edition. Applied Mathematical Sciences, 68. Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[14] R. Temam and A. Miranville, Mathematical Modeling in Continuum Mechanics, Cambridge University Press, Cambridge, 2001.   Google Scholar
[15]

D. Uǧurlu, On the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 68 (2008), 1986-1992.  doi: 10.1016/j.na.2007.01.025.  Google Scholar

[16]

B. Wang and S. Lin, Existence of global attractors for the three-dimensional Brinkman-Forchheimer equation, Math. Meth. Appl. Sci., 31 (2008), 1479-1495.  doi: 10.1002/mma.985.  Google Scholar

[17]

Y. WangX. Yang and Y. Lu, Remarks on nontrivial pullback attractors of the 2-D Navier-Stokes equations with delays, Math. Meth. Appl. Sci., 43 (2020), 1892-1900.   Google Scholar

[18]

S. Whitaker, The Forchheimer equation: A theoretical development, Transp. Porous Media, 25 (1996), 27-62.  doi: 10.1007/BF00141261.  Google Scholar

[19]

S. Whitaker, Flow in porous media Ⅰ: A theoretical derivation of Darcy's law, Transp. Porous Media, 1 (1986), 3-25.  doi: 10.1007/BF01036523.  Google Scholar

[20]

X.-G. YangJ. Zhang and S. Wang, Stability and dynamics of a weak viscoelastic system with memory and nonlinear time-varying delay, Disc. Contin. Dyn. Syst., 40 (2020), 1493-1515.  doi: 10.3934/dcds.2020084.  Google Scholar

[21]

Y. YouC. Zhao and S. Zhou, The existence of uniform attractors for 3D Brinkman-Forchheimer equations, Disc. Contin. Dyn. Syst., 32 (2012), 3787-3800.  doi: 10.3934/dcds.2012.32.3787.  Google Scholar

show all references

References:
[1]

T. Caraballo and J. Real, Navier-Stokes equations with delays, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., 457 (2001), 2441-2453.  doi: 10.1098/rspa.2001.0807.  Google Scholar

[2]

T. Caraballo and J. Real, Attractors for 2D Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297.  doi: 10.1016/j.jde.2004.04.012.  Google Scholar

[3]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, New York–Heidelberg–Dordrecht–London, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[4]

J. García-LuengoP. Marín-Rubio and G. Planas, Attractors for a double time-delayed 2D Navier-Stokes model, Disc. Contin. Dyn. Syst., 34 (2014), 4085-4105.  doi: 10.3934/dcds.2014.34.4085.  Google Scholar

[5]

D. Li, Q. Liu and X. Ju, Uniform decay estimates for solutions of a class of retarded integral inequalities, J. Differential Equations, Accepted, 2020. Google Scholar

[6]

L. LiX.-G. YangX. LiX. Yan and Y. Lu, Dynamics and stability of the 3D Brinkman-Forchheimer equation with variable delay (Ⅰ), Asymptot. Anal., 113 (2019), 167-194.  doi: 10.3233/ASY-181512.  Google Scholar

[7]

J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969.  Google Scholar

[8]

P. Marín-Rubio and J. Real, Pullback attractors for 2D-Navier-Stokes equations with delays in continuous and sub-linear operators, Discrete Contin. Dyn. Syst., 26 (2010), 989-1006.  doi: 10.3934/dcds.2010.26.989.  Google Scholar

[9]

D. A. Nield, The limitations of the Brinkman-Forchheimer equation in modeling flow in a saturated porous medium and at an interface, Int. J. Heat Fluid Flow, 12 (1991), 269-272.  doi: 10.1016/0142-727X(91)90062-Z.  Google Scholar

[10]

Y. Ouyang and L. Yang, A note on the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 70 (2009), 2054-2059.  doi: 10.1016/j.na.2008.02.121.  Google Scholar

[11]

Y. Qin, Integral and Discrete Inequalities and Their Applications, Vol. Ⅰ: Linear Inequalities and Vol. Ⅱ: Nonlinear Inequalities, Birkhäser, Basel/Boston/Berlin, 2016.  Google Scholar

[12]

J. Simon, Compact sets in the space $L^p(0, T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[13]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Second edition. Applied Mathematical Sciences, 68. Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[14] R. Temam and A. Miranville, Mathematical Modeling in Continuum Mechanics, Cambridge University Press, Cambridge, 2001.   Google Scholar
[15]

D. Uǧurlu, On the existence of a global attractor for the Brinkman-Forchheimer equations, Nonlinear Anal., 68 (2008), 1986-1992.  doi: 10.1016/j.na.2007.01.025.  Google Scholar

[16]

B. Wang and S. Lin, Existence of global attractors for the three-dimensional Brinkman-Forchheimer equation, Math. Meth. Appl. Sci., 31 (2008), 1479-1495.  doi: 10.1002/mma.985.  Google Scholar

[17]

Y. WangX. Yang and Y. Lu, Remarks on nontrivial pullback attractors of the 2-D Navier-Stokes equations with delays, Math. Meth. Appl. Sci., 43 (2020), 1892-1900.   Google Scholar

[18]

S. Whitaker, The Forchheimer equation: A theoretical development, Transp. Porous Media, 25 (1996), 27-62.  doi: 10.1007/BF00141261.  Google Scholar

[19]

S. Whitaker, Flow in porous media Ⅰ: A theoretical derivation of Darcy's law, Transp. Porous Media, 1 (1986), 3-25.  doi: 10.1007/BF01036523.  Google Scholar

[20]

X.-G. YangJ. Zhang and S. Wang, Stability and dynamics of a weak viscoelastic system with memory and nonlinear time-varying delay, Disc. Contin. Dyn. Syst., 40 (2020), 1493-1515.  doi: 10.3934/dcds.2020084.  Google Scholar

[21]

Y. YouC. Zhao and S. Zhou, The existence of uniform attractors for 3D Brinkman-Forchheimer equations, Disc. Contin. Dyn. Syst., 32 (2012), 3787-3800.  doi: 10.3934/dcds.2012.32.3787.  Google Scholar

[1]

Yuncheng You, Caidi Zhao, Shengfan Zhou. The existence of uniform attractors for 3D Brinkman-Forchheimer equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (10) : 3787-3800. doi: 10.3934/dcds.2012.32.3787

[2]

Manil T. Mohan. Global and exponential attractors for the 3D Kelvin-Voigt-Brinkman-Forchheimer equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (9) : 3393-3436. doi: 10.3934/dcdsb.2020067

[3]

Varga K. Kalantarov, Sergey Zelik. Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities. Communications on Pure & Applied Analysis, 2012, 11 (5) : 2037-2054. doi: 10.3934/cpaa.2012.11.2037

[4]

Xiuqing Wang, Yuming Qin, Alain Miranville. Approximation of the trajectory attractor of the 3D smectic-A liquid crystal flow equations. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3805-3827. doi: 10.3934/cpaa.2020168

[5]

Gabriel Deugoue. Approximation of the trajectory attractor of the 3D MHD System. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2119-2144. doi: 10.3934/cpaa.2013.12.2119

[6]

Jishan Fan, Fucai Li, Gen Nakamura. Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain. Conference Publications, 2015, 2015 (special) : 387-394. doi: 10.3934/proc.2015.0387

[7]

Xiaopeng Zhao, Yong Zhou. Well-posedness and decay of solutions to 3D generalized Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020142

[8]

Kuanysh A. Bekmaganbetov, Gregory A. Chechkin, Vladimir V. Chepyzhov, Andrey Yu. Goritsky. Homogenization of trajectory attractors of 3D Navier-Stokes system with randomly oscillating force. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2375-2393. doi: 10.3934/dcds.2017103

[9]

Ciprian G. Gal, T. Tachim Medjo. Approximation of the trajectory attractor for a 3D model of incompressible two-phase-flows. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2229-2252. doi: 10.3934/cpaa.2014.13.2229

[10]

Vladimir V. Chepyzhov, E. S. Titi, Mark I. Vishik. On the convergence of solutions of the Leray-$\alpha $ model to the trajectory attractor of the 3D Navier-Stokes system. Discrete & Continuous Dynamical Systems - A, 2007, 17 (3) : 481-500. doi: 10.3934/dcds.2007.17.481

[11]

Yong Zhou. Remarks on regularities for the 3D MHD equations. Discrete & Continuous Dynamical Systems - A, 2005, 12 (5) : 881-886. doi: 10.3934/dcds.2005.12.881

[12]

Hyeong-Ohk Bae, Bum Ja Jin. Estimates of the wake for the 3D Oseen equations. Discrete & Continuous Dynamical Systems - B, 2008, 10 (1) : 1-18. doi: 10.3934/dcdsb.2008.10.1

[13]

Sadek Gala. A new regularity criterion for the 3D MHD equations in $R^3$. Communications on Pure & Applied Analysis, 2012, 11 (3) : 973-980. doi: 10.3934/cpaa.2012.11.973

[14]

Tiago de Carvalho, Bruno Freitas. Birth of an arbitrary number of T-singularities in 3D piecewise smooth vector fields. Discrete & Continuous Dynamical Systems - B, 2019, 24 (9) : 4851-4861. doi: 10.3934/dcdsb.2019034

[15]

Jingrui Su. Global existence and low Mach number limit to a 3D compressible micropolar fluids model in a bounded domain. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3423-3434. doi: 10.3934/dcds.2017145

[16]

Chao Deng, Xiaohua Yao. Well-posedness and ill-posedness for the 3D generalized Navier-Stokes equations in $\dot{F}^{-\alpha,r}_{\frac{3}{\alpha-1}}$. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 437-459. doi: 10.3934/dcds.2014.34.437

[17]

Jiahong Wu. Regularity results for weak solutions of the 3D MHD equations. Discrete & Continuous Dynamical Systems - A, 2004, 10 (1&2) : 543-556. doi: 10.3934/dcds.2004.10.543

[18]

Chongsheng Cao. Sufficient conditions for the regularity to the 3D Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1141-1151. doi: 10.3934/dcds.2010.26.1141

[19]

Ning Ju. The global attractor for the solutions to the 3D viscous primitive equations. Discrete & Continuous Dynamical Systems - A, 2007, 17 (1) : 159-179. doi: 10.3934/dcds.2007.17.159

[20]

Franco Flandoli, Dejun Luo. Euler-Lagrangian approach to 3D stochastic Euler equations. Journal of Geometric Mechanics, 2019, 11 (2) : 153-165. doi: 10.3934/jgm.2019008

2018 Impact Factor: 0.263

Article outline

[Back to Top]